ABOUT THE DECOMPOSITION OF RATIONAL SERIES IN NONCOMMUTATIVE VARIABLES INTO SIMPLE SERIES

Mikhail V. Foursov, Christiane Hespel

Abstract

Similarly to the partial fraction decomposition of rational fractions, we provide an approach to the decomposition of rational series in noncommutative variables into simpler series. This decomposition consists in splitting the representation of the rational series into simpler representations. Finally, the problem appears as a joint block–diagonalization of several matrices. We present then an application of this decomposition to the integration of dynamical systems.

References

  1. Benmakrouha F. and Hespel C. (2007). Generating formal power series and stability of bilinear systems, 8th Hellenic European Conference on Computer Mathematics and its Applications (HERCMA 2007).
  2. Berstel J. and Reutenauer C. (1988). Rational series and their languages, Springer-Verlag.
  3. Chen K.-T. (1971). Algebras of iterated path integrals and fundamental groups, Trans. Am. Math. Soc., 156, 359-379.
  4. Fevotte C. and Theis F.J. (2007). Orthonormal approximate joint block-diagonalization, technical report, Telecom Paris.
  5. Fliess M. (1972). Sur certaines familles de séries formelles, Thèse d'état, Université de Paris-7.
  6. Fliess M. (1974) Matrices de Hankel, J. Maths. Pur. Appl., 53, 197-222.
  7. Fliess M. (1976). Un outil algébrique : les séries formelles non commutatives, in “Mathematical System Theory” (G. Marchesini and S.K. Mitter Eds.), Lecture Notes Econom. Math. Syst., Springer Verlag, 131, 122-148.
  8. Fliess M. (1981). Fonctionnelles causales non linéaires et indéterminées non commutatives, Bull. Soc. Math. France, 109, 3-40.
  9. Gantmacher F.R. (1966). Théorie des matrices, Dunod.
  10. Hespel C. (1998). Une étude des séries formelles non commutatives pour l'Approximation et l'Identification des systèmes dynamiques, Thèse d'état, Université de Lille-1.
  11. Hespel C. and Martig C. (2006). Noncommutative computing and rational approximation of multivariate series, Transgressive Computing 2006, 271-286.
  12. Jacob G. (1980) Réalisation des systèmes réguliers (ou bilinéaires) et séries génératrices non commutatives, Séminaire d'Aussois, RCP567, Outils et modèles mathématiques pour l'Automatique, l'Analyse des Systèmes, et le traitement du Signal.
  13. Kaplanski I. (1969). Fields and rings, The University of Chicago Press, Chicago.
  14. Reutenauer C. (1980). Séries formelles et algèbres syntactiques, J. Algebra, 66, 448-483.
  15. Salomaa A. and Soittola M. (1978). Automata Theoretic aspects of Formal Power Series, Springer.
  16. Schützenberger M.P (1961). On the definition of a family of automata, Inform. and Control, 4, 245-270.
Download


Paper Citation


in Harvard Style

V. Foursov M. and Hespel C. (2009). ABOUT THE DECOMPOSITION OF RATIONAL SERIES IN NONCOMMUTATIVE VARIABLES INTO SIMPLE SERIES . In Proceedings of the 6th International Conference on Informatics in Control, Automation and Robotics - Volume 2: ICINCO, ISBN 978-989-674-001-6, pages 214-220. DOI: 10.5220/0002197602140220


in Bibtex Style

@conference{icinco09,
author={Mikhail V. Foursov and Christiane Hespel},
title={ABOUT THE DECOMPOSITION OF RATIONAL SERIES IN NONCOMMUTATIVE VARIABLES INTO SIMPLE SERIES},
booktitle={Proceedings of the 6th International Conference on Informatics in Control, Automation and Robotics - Volume 2: ICINCO,},
year={2009},
pages={214-220},
publisher={SciTePress},
organization={INSTICC},
doi={10.5220/0002197602140220},
isbn={978-989-674-001-6},
}


in EndNote Style

TY - CONF
JO - Proceedings of the 6th International Conference on Informatics in Control, Automation and Robotics - Volume 2: ICINCO,
TI - ABOUT THE DECOMPOSITION OF RATIONAL SERIES IN NONCOMMUTATIVE VARIABLES INTO SIMPLE SERIES
SN - 978-989-674-001-6
AU - V. Foursov M.
AU - Hespel C.
PY - 2009
SP - 214
EP - 220
DO - 10.5220/0002197602140220